PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 102 | 2 | 111-127
Tytuł artykułu

Uniqueness theorems for entire functions whose difference polynomials share a meromorphic function of a smaller order

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We deal with uniqueness of entire functions whose difference polynomials share a nonzero polynomial CM, which corresponds to Theorem 2 of I. Laine and C. C. Yang [Proc. Japan Acad. Ser. A 83 (2007), 148-151] and Theorem 1.2 of K. Liu and L. Z. Yang [Arch. Math. 92 (2009), 270-278]. We also deal with uniqueness of entire functions whose difference polynomials share a meromorphic function of a smaller order, improving Theorem 5 of J. L. Zhang [J. Math. Anal. Appl. 367 (2010), 401-408], where the entire functions are of finite orders.
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, Ocean University of China, Qingdao, Shandong 266100, People's Republic of China
  • Department of Physics and Mathematics, University of Eastern Finland, P.O. Box 111, FI-80101 Joensuu, Finland
autor
  • Department of Mathematics, Ocean University of China, Qingdao, Shandong 266100, People's Republic of China
autor
  • Department of Mathematics, Shandong University, Jinan, Shandong 250100, People's Republic of China
autor
  • Department of Mathematics, Ocean University of China, Qingdao, Shandong 266100, People's Republic of China
  • Department of Physics and Mathematics, University of Eastern Finland, P.O. Box 111, FI-80101 Joensuu, Finland
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap102-2-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.